i stay alone & feels so depressed sometimes.i also suffer lack of sleep frequently & it very hard to get asleep daily.presently i haven't slept since 4 nights..i find myself having silly thoughts when i close my eyes & it effects my sleep.i also suffer lack of concentration & presence of mind..please suggest me a tablet,so that i can atleast sleep properly once in 4 nights... please help me solve this problem..
Hi,i am 24 & frequently suffers sleepless nights,i havn't slept since 4 nights?
- 27 Jan 2013 by princess24
- 28 January 2013
- sleep disorders
Sounds like you have a lot going on - it would be very hard to pick one thing over an other without having some tests done. The first visit should be your primary care doctor, who can do all the basic lab work to rule put any organic causes. Then should come a visit to a neurologist - one who specializes I'm sleep disorders. You most likely will need to do a sleep study where you stay overnight with electrodes attached to head, arms and legs to find out what really happens when you are sleeping. I would imagine with getting your sleep in order, the problems focusing will be taken care of - because you'll be tell rested. Take care - ElizaJane
Hi, sorry to hear you are going through this. Is your depression being treated? This can be the cause of insomnia and lack of concentration. I would recommend visiting your doctor to discuss how you are feeling. There are medications that can treat depression and insomnia, such as Amitriptyline, might be one to consider? You need to have some support with this, you can't do it all alone. 4 days without sleep is going to seriously affect you psychologically. Please seek some professional help asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2011 • 4 answers
Posted 12 Jun 2013 • 7 answers
Just began trazadone 50 mg for sleep. Took 3.5 hrs to fall asleep and slept lightly. Is this normal?
Posted 1 Feb 2014 • 3 answers
Posted 31 May 2015 • 1 answer
Posted 15 Jan 2016 • 4 answers